# SDR FDEA202101110157

- Difficulty date: January 11, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,898 hours, 27,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON SEAT TRACK AT BSTA 565 RBL 45.5.  EVALUATED CORROSION FOUND ON SEAT TRACK AT BSTA 565 RBL 45.5, IAW SRM 53-00-52-1A AND FOUND OUTSIDE LIMITS.  LIMIT 0.02" CLEAN UP 0.05".  REPAIRED SEAT TRACK AT BSTA 565 RBL 45.5, IAW SRM 53-00-52-2R REPAIR 1 FIG 201.  THIS IS A CATAGORY A MAJOR REPAIR.  SEE ATTACHED JPF FOR DETAILS OF NDT.
